Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 243, NWS Atlanta, GA

June 25, 20238 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2023, 8:58 PM EDT for 8 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2023, 8:58 PM EDT (00:58 UTC)
Expired
Jun 25, 2023, 9:45 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bleckley County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Houston County, GA, Laurens County, GA, Pulaski County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 6:26 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2023-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1070 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2023-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1070 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1406 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

331 
WUUS52 KFFC 260058
SVRFFC
GAC023-081-091-093-153-175-235-315-260145-
/O.NEW.KFFC.SV.W.0243.230626T0058Z-230626T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
858 PM EDT Sun Jun 25 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Laurens County in central Georgia...
  Dodge County in central Georgia...
  Pulaski County in central Georgia...
  Northwestern Wilcox County in central Georgia...
  Dooly County in central Georgia...
  Bleckley County in central Georgia...
  Southern Houston County in central Georgia...
  Northern Crisp County in central Georgia...

* Until 945 PM EDT.

* At 858 PM EDT, severe thunderstorms were located along a line
  extending from near Dublin to Paulk to near Henderson, moving south
  at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dublin, Cordele, Cochran, Eastman, Hawkinsville, Vienna, Unadilla,
  Chester, Dexter, Dudley, Byromville, Cadwell, Pineview, Pinehurst,
  Chauncey, Rentz, Lilly, Dooling, Union and Hayneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3193 8392 3203 8396 3205 8398 3207 8399
      3209 8398 3210 8400 3215 8403 3218 8403
      3225 8396 3228 8390 3229 8390 3229 8385
      3236 8384 3244 8343 3259 8296 3219 8289
      3205 8321 3190 8393
TIME...MOT...LOC 0058Z 338DEG 25KT 3251 8295 3237 8338 3230 8385 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Albright
2 follow-up statements
088 
WWUS52 KFFC 260122
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
922 PM EDT Sun Jun 25 2023

GAC153-260131-
/O.CAN.KFFC.SV.W.0243.000000T0000Z-230626T0145Z/
Houston GA-
922 PM EDT Sun Jun 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOUSTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central and west central Georgia.

LAT...LON 3190 8393 3193 8392 3205 8398 3209 8398
      3215 8403 3218 8403 3225 8396 3229 8373
      3229 8362 3231 8360 3235 8338 3250 8295
      3219 8289 3205 8321
TIME...MOT...LOC 0121Z 338DEG 25KT 3237 8288 3223 8331 3216 8378 

$$

GAC023-081-091-093-175-235-315-260145-
/O.CON.KFFC.SV.W.0243.000000T0000Z-230626T0145Z/
Laurens GA-Dodge GA-Pulaski GA-Wilcox GA-Dooly GA-Bleckley GA-
Crisp GA-
922 PM EDT Sun Jun 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHWESTERN LAURENS...DODGE...PULASKI...NORTHWESTERN WILCOX...
DOOLY...SOUTHWESTERN BLECKLEY AND NORTHERN CRISP COUNTIES...

At 921 PM EDT, severe thunderstorms were located along a line
extending from near Lowery to near Gresston to near Pinehurst, moving
south at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cordele, Eastman, Hawkinsville, Vienna, Unadilla, Chester, Dexter,
Byromville, Cadwell, Pineview, Pinehurst, Chauncey, Rentz, Lilly,
Dooling, Union, Dubois, Browndale, Plainfield and Richwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3190 8393 3193 8392 3205 8398 3209 8398
      3215 8403 3218 8403 3225 8396 3229 8373
      3229 8362 3231 8360 3235 8338 3250 8295
      3219 8289 3205 8321
TIME...MOT...LOC 0121Z 338DEG 25KT 3237 8288 3223 8331 3216 8378 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Albright
966 
WWUS52 KFFC 260132
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
932 PM EDT Sun Jun 25 2023

GAC023-260142-
/O.CAN.KFFC.SV.W.0243.000000T0000Z-230626T0145Z/
Bleckley GA-
932 PM EDT Sun Jun 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BLECKLEY COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
west central Georgia.

LAT...LON 3190 8393 3193 8392 3205 8398 3207 8398
      3215 8334 3231 8291 3219 8289 3205 8321
TIME...MOT...LOC 0132Z 338DEG 25KT 3231 8285 3217 8328 3210 8375 

$$

GAC081-091-093-175-235-315-260145-
/O.CON.KFFC.SV.W.0243.000000T0000Z-230626T0145Z/
Laurens GA-Dodge GA-Pulaski GA-Wilcox GA-Dooly GA-Crisp GA-
932 PM EDT Sun Jun 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTH CENTRAL LAURENS...CENTRAL DODGE...SOUTHEASTERN PULASKI...
NORTHWESTERN WILCOX...SOUTHERN DOOLY AND NORTHERN CRISP COUNTIES...

At 932 PM EDT, severe thunderstorms were located along a line
extending from near Lowery to near Ocmulgee Banks to near Vienna,
moving south at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cordele, Eastman, Vienna, Pineview, Chauncey, Union, East Crisp,
Georgia Veterans Memorial St Pk, Richwood, Cedar Creek, Pope City,
Finleyson, Five Points, Pleasant View, Tippettville, Tremont and
Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3190 8393 3193 8392 3205 8398 3207 8398
      3215 8334 3231 8291 3219 8289 3205 8321
TIME...MOT...LOC 0132Z 338DEG 25KT 3231 8285 3217 8328 3210 8375 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Albright

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 8:06 PM EDT, 52 minutes earlier.

Area forecast discussion, Jun 25, 8:06 PM EDT, 52 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
806 PM EDT Sun Jun 25 2023

...New 00Z Aviation Discussion...

.SHORT TERM...
(This evening through Monday)
Issued at 338 PM EDT Sun Jun 25 2023

The MCS that has been discussed over the last several days has
transpired and is currently making its way through Tennessee while
thunderstorms are also beginning to fire across northern Alabama. As
is typical for summertime convective complexes, guidance has had
quite varying solutions on its evolution. While considerable
uncertainty has plagued this forecast over the last couple of days,
strong enough signals in the trends have given some degree of
confidence that the areas along and north of I-85 will incur the
most impacts from the MCS this afternoon and evening before it
fizzles out over central Georgia. While the best instability is to
our west, SBCAPE around 1000-2000 J/kg across north and west Georgia
(with a few pockets above 2000 J/kg over far northwest Georgia),
DCAPE over 1000 J/kg, and 700-500mb lapse rates over 6.5 C/km will
result in concerns over damaging wind gusts up to 60 mph and quarter
sized hail in the strongest storms this afternoon and evening. SPC
has appropriately placed the areas along and north of I-85 in a
Slight Risk for severe storms with a Marginal Risk extending further
southeast between I-85 and a line from Stewart County to Warren
County. At the time of writing, a Severe Thunderstorm Watch has been
issued for several counties in North Georgia where additional
counties downstream may be added depending on how the severe
threat evolves.

While it remains to be seen how the round of thunderstorms this
afternoon and evening will play out exactly, there is growing
confidence that the next push during the early morning hours could
produce isolated showers and thunderstorms during the morning
commute for the metro areas. As the front continues to make its way
further south throughout the day, areas primarily along and south of
I-85 tomorrow afternoon could see strong to severe thunderstorms
with the metro Atlanta area remaining on the northern fringe of the
potential thunderstorm activity tomorrow. Instability tomorrow
afternoon will be favorable to support updrafts with widespread 1500-
2000 J/kg of SBCAPE over the forecast area and lapse rates again
trending between 6.5-7.5 C/km. For now, nearly the entire CWA with
the exception of a small area in northwest Georgia is included in a
Marginal Risk for severe storms on Monday where damaging wind gusts
and quarter sized hail will again be the primary hazards. While
confidence has increased in the potential for isolated to scattered
showers and storms tomorrow, have limited PoPs to a high end chance
as recent trends have backed off on widespread coverage.

KAL

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 338 PM EDT Sun Jun 25 2023

As the long term period begins on Tuesday, an amplified mid level
ridge will be positioned over the central CONUS, extending as far
north as southern Canada. An occluded low pressure system will also
be centered over the Great Lakes, with troughing extending south and
east along the Atlantic coast. This synoptic setup will keep Georgia
underneath northwesterly flow aloft between these two features. On
Tuesday, the cold front extending from the aforementioned low will
sink into south-central Georgia, while surface high pressure
meanwhile builds into the eastern CONUS. While there is not expected
to be much impact on high temperatures behind the front (with
afternoon highs reaching into the upper 80s to low 90s on Tuesday),
dewpoints are expected to drop into the low 60s across north
Georgia. Chances for isolated to scattered showers and thunderstorms
are expected to be confined to central Georgia, closest to the
frontal boundary, on Tuesday afternoon.

Dewpoints will be fairly low for this time of the year on Wednesday,
but temperatures will begin to gradually warm, with afternoon highs
a couple of degrees warmer than Tuesday. Mid-range guidance
indicates that that a couple of disturbances traversing the NW flow
could move through the Deep South, which could help support
thunderstorm development in spite of the relatively dry surface
conditions. At this time, PoPs remain low on Wednesday as these
disturbances are progged to stay to the west of Georgia and
subsidence of drier air aloft will also serve to limit diurnally-
driven convection. However, remember that the northwesterly upper
flow will remain active through the end of the week, and is
notorious for surprises this time of the year that are not well-
resolved by synoptic models.

Low-level ridging will build eastward into the forecast area on
Thursday and Friday, pushing the old frontal boundary back to the
north as a warm front and continuing the warming trend through the
end of the period. By the end of the work week and into the weekend,
high temperatures are forecast to range from 5-10 degrees above
climatological normals. Temperatures are currently anticipated to be
hottest on Friday afternoon - in the upper 90s across the majority
of the area. Furthermore, heat index values during this time could
reach or exceed Heat Advisory criteria, especially in central
Georgia. With these hot temperatures and dewpoints recovering into
the upper 60s to low 70s, better coverage of diurnally-driven
thunderstorms will be favored late in the week and going into next
weekend.

King

&&

.AVIATION...
(00Z TAFS)
Issued at 741 PM EDT Sun Jun 25 2023

Winds will move back to the W to SW quickly as thunderstorms
continue south away from ATL. TSRA will remain until around 01Z BKN
deck around 5kft likely in place behind it for a bit before it
may begin to scatter out. Forecast gets challenging for the
morning. MVFR cigs expected in the morning hours ahead of cold
front. Unclear if storms will be able to reform after line that
moved through the evening. Winds tomorrow will be stronger after
front passes, W from 8-13 kts with gusts that could reach 20 kts
or higher.

//ATL Confidence...00Z Update...
Medium confidence in TSRA and morning cigs. High all others.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  69  90 /  20  50  30   0
Atlanta         71  89  71  90 /  30  50  30   0
Blairsville     64  84  61  82 /  50  40  30   0
Cartersville    68  90  67  90 /  40  50  20   0
Columbus        72  91  73  93 /  40  50  40  20
Gainesville     70  88  69  87 /  30  40  30   0
Macon           72  92  72  93 /  50  50  40  10
Rome            69  92  67  91 /  50  40  10   0
Peachtree City  69  90  69  91 /  30  50  30  10
Vidalia         73  92  74  92 /  50  50  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...KAL
LONG TERM....King
AVIATION...Lusk
Hazardous weather outlook, Jun 25, 8:43 PM EDT, 15 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
843 PM EDT Sun Jun 25 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270045-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
843 PM EDT Sun Jun 25 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch is in effect for portions of central
Georgia until 1 AM EDT.

A large cluster of thunderstorms is positioned roughly across a
line from Columbus to Macon, extending northward towards Augusta,
and will continue moving southward this evening. Some storms
embedded within this cluster will be strong to severe. The primary
severe weather hazards would be damaging wind gusts and hail.
Frequent lightning and locally heavy rain can also be expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Another round of thunderstorms is expected on Monday ahead of and
along a cold front. Some storms may become strong to severe,
capable of producing damaging wind gusts, frequent lightning, and
locally heavy rainfall.

Isolated thunderstorms will be possible in the afternoon and
evening Thursday and Friday, followed by scattered thunderstorms through
Saturday.

Hot and humid conditions Thursday through Saturday will lead to
heat index values over 100 degrees across the majority of the
area, and over 105 degrees in portions of central Georgia. If
spending time outdoors, be sure to stay hydrated, wear lightweight
clothing, and take plenty of time to rest.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jun 25, 8:36 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
836 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Tstm Wnd Dmg     High Falls State Park   33.18N 84.02W
06/25/2023                   Monroe             GA   Public

            Numerous trees down in Monroe county around
            High Falls Park.

&&
Local storm report, Jun 25, 8:41 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
841 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     Tstm Wnd Dmg     1 N Thomaston           32.90N 84.33W
06/25/2023                   Upson              GA   Emergency Mngr

            Numerous trees reported down across Upson
            County.

&&
Local storm report, Jun 25, 8:46 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
846 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Tstm Wnd Dmg     1 W Sweetwater Creek St 33.75N 84.65W
06/25/2023                   Douglas            GA   Public

            Tree down at Chestnut Log Drive and Chestnut
            Log Cir.

&&
Special weather statement, Jun 25, 8:46 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
846 PM EDT Sun Jun 25 2023

GAZ074-076-085-086-097-260115-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-Laurens GA-
846 PM EDT Sun Jun 25 2023

...Strong thunderstorms will impact portions of northeastern Laurens,
northwestern Emanuel, southeastern Washington, Johnson and
southeastern Jefferson Counties through 915 PM EDT...

At 846 PM EDT, a line of strong thunderstorms was along a line
extending from near Bartow to near Tuckers Crossroad, and moving east
at 20 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dublin, Louisville, Wrightsville, East Dublin, Wadley, Bartow,
Summertown, Kite, Spann, Donovan, Tuckers Crossroad, Blundale,
Pringle, Lovett, Three Points, Moxley, New Home, Meeks, Brewton and
Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3242 8295 3264 8297 3313 8227 3305 8229
      3293 8227 3284 8232 3283 8230 3283 8226
      3281 8223 3274 8223
TIME...MOT...LOC 0046Z 276DEG 19KT 3295 8248 3266 8294

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Albright
Local storm report, Jun 25, 8:52 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
852 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     Tstm Wnd Dmg     2 E Wesley Church       32.66N 84.29W
06/25/2023                   Taylor             GA   Amateur Radio

            Tree down at Old Wire Bridge Road near Timms
            Creek Road.

&&

KAL
Local storm report, Jun 25, 8:54 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
854 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Tstm Wnd Dmg     Manchester              32.86N 84.62W
06/25/2023                   Meriwether         GA   Public

            Several trees reported down across much of
            southern Meriwether County.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:09 PM EDTSpecial Weather StatementFFCCrawford, Houston, Macon, Peach, Taylor, Twiggs36 min
Jun 25, 8:18 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more42 min
Jun 25, 8:27 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Crawford, Dodge, Dooly, Houston and 7 more48 min
Jun 25, 8:29 PM EDTSpecial Weather StatementFFCJefferson, Johnson31 min
Jun 25, 8:46 PM EDTSpecial Weather StatementFFCJohnson29 min
Jun 25, 8:53 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Macon, Marion, Muscogee, Schley, Stewart and 3 more52 min
Jun 25, 9:06 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen24 min
Jun 25, 9:25 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Treutlen35 min
Jun 25, 9:27 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Dooly, Laurens, Pulaski, Telfair and 2 more63 min
Jun 25, 9:57 PM EDTSpecial Weather StatementFFCMontgomery, Toombs33 min
Jun 26, 4:07 AM EDTSpecial Weather StatementFFCTowns, Union23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.